Promosi Sempena Hari Raya Aidilfitri. Dapatkan segera di cawangan Farmasi Ehsan dan juga di Online Store !! Beli Sekarang!
403.jpg

(006240) Panadol Cold+Flu-D Caplets x 12s

RM 17.55
(006240) Panadol Cold+Flu-D Caplets x 12s Ratings: 0 - 0 votes


Contents

Paracetamol, phenylephrine hydrochloride, chlorpheniramine maleate.

Description

Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg.
Preservative: Potassium Sorbate 0.6mg.

Customer Reviews
0 / 5
Total 0 Ratings


Write a review

Your Cart

Your cart is currently empty.

Continue browsing here.